PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

The Asymptotic Solution for the Steady Variable-Viscosity Free Convection Flow on a Porous Plate

AC Loyinmi, OW Lawal

Abstract


Under an arbitrary time-dependent heating of an infinite vertical plate (or wall), the steady viscosity-dependent free convection flow of a viscous incompressible fluid is investigated. Using the asymptotic method of solution on the governing equations of motion and energy, the resulting Ordinary differential equations were solved numerically. And the results show that the fluid energy decreases as the distance moved by the plate increases.

Journal of the Nigerian Association of Mathematical Physics, Volume 19 (November, 2011), pp 273 – 276



AJOL African Journals Online